The Open UniversitySkip to content
 

On functional equations associated with the renormalization of non-commuting circle mappings

Christodoulides, Y. T. and Mestel, B. D. (2007). On functional equations associated with the renormalization of non-commuting circle mappings. Journal of Physics A: Mathematical and Theoretical, 40(39) pp. 11877–11897.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1088/1751-8113/40/39/012
Google Scholar: Look up in Google Scholar

Abstract

We investigate the functional equations associated with critical non-commuting circle homeomorphisms. Using Epstein's Herglotz function methods, we show that there are analytic solutions of a class of functional equations closely related to period-two points of the circle-map renormalization transformations for rotation number with continued fraction [p, p,...], p epsilon N.

Item Type: Journal Article
ISSN: 1751-8113
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 15571
Depositing User: Colin Smith
Date Deposited: 24 Apr 2009 08:49
Last Modified: 02 Dec 2010 20:26
URI: http://oro.open.ac.uk/id/eprint/15571
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk